Shahed Sharif, Assistant Research Professor

Office Location:  106 Physics
Office Phone:  (919)660-2816
Email Address: send me a message
Web Page:

Office Hours:

Monday 1-3.30

Research Interests: Arithmetic geometry, number theory

Please see my web page for publications and related information.

Undergraduate Research Supervised

Recent Publications

  1. P. Clark and S. Sharif, Period, index, and potential Sha, Algebra and Number Theory (Accepted, Fall, 2009), ISSN 1937-0652 [pdf]  [abs]
  2. S. Sharif, Period and index of genus one curves over number fields, Mathematische Annalen (Submitted, Spring, 2009), ISSN 0025-5831 [pdf]  [abs]
  3. S. Sharif, Curves of prescribed period and index over local fields, edited by David Goss, Journal of Number Theory, vol. 314 no. 1 (Spring, 2007), pp. 157-167, Elsevier, ISSN 0022-314X  [abs]